# SDR DALA2020012430563

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,861 hours, 20,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS TO BE RECYCLED TO ACTUALLY ARM DOOR - SOMETHING WRONG IN CLOSING PROCEDURES - NOT WORKING UNTIL 2ND TIME - PER FAS. REMOVED DEBRIS FROM GIRT BAR FITTINGS. DOOR CHECKS GOOD FROM INSIDE AND OUTSIDE.
